# SDR USAASB08074

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD THE RT HAND OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MX REPLACED THE BATTERY PACK.  OPS CHECK NORMAL.
